# SDR HEEA0013958

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Extinguishe
- Part number: MODEL344
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE AND WEIGHT ARE LOW.
